CSpace

Browse/Search Results:  1-10 of 40 Help

Selected(0)Clear Items/Page:    Sort:
ON EQUIVALENCE OF MATRICES 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2019, 卷号: 23, 期号: 2, 页码: 257-347
Authors:  Cheng, Daizhan
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Semi-tensor product/addition(STP/STA)  vector product/addition(VP/VA)  matrix/vector equivalence (M-/V-)  lattice  topology  fiber bundle  bundled manifold/Lie algebra/Lie group(BM/BLA/BLG)  
A semiparametric linear transformation model for general biased-sampling and right-censored data 期刊论文
STATISTICS AND ITS INTERFACE, 2019, 卷号: 12, 期号: 1, 页码: 77-92
Authors:  Wei, Wenhua;  Zhou, Yong;  Wan, Alan T. K.
Favorite  |  View/Download:0/0  |  Submit date:2019/12/13
Biased-sampling  Estimating equation  Right-censoring  Semiparametric linear transformation model  
Nonparametric estimate of conditional quantile residual lifetime for right censored data 期刊论文
STATISTICS AND ITS INTERFACE, 2019, 卷号: 12, 期号: 1, 页码: 61-70
Authors:  Liu, Yutao;  Lin, Cunjie;  Zhou, Yong
Favorite  |  View/Download:0/0  |  Submit date:2019/12/13
Local Kaplan-Meier estimate  Quantile residual lifetime  Right censored data  
Fine-Gray proportional subdistribution hazards model for competing risks data under length-biased sampling 期刊论文
STATISTICS AND ITS INTERFACE, 2019, 卷号: 12, 期号: 1, 页码: 107-122
Authors:  Zhang, Feipeng;  Peng, Heng;  Zhou, Yong
Favorite  |  View/Download:0/0  |  Submit date:2019/12/13
Competing risks data  Length-biased sampling  Fine-Gray model  Model checking techniques  
Semiparametric estimation of differences in treatment-specific recurrent event means with a terminal event 期刊论文
STATISTICS AND ITS INTERFACE, 2019, 卷号: 12, 期号: 1, 页码: 1-9
Authors:  Sun, Xiaowei;  Sun, Liuquan
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Additive models  Marginal mean  Recurrent events  Semiparametric method  Terminal event  Treatment effect  
PERIODIC PROBLEM ON HOMOTOPY GROUPS OF CHANG COMPLEXES C(r)n+2,r 期刊论文
HOMOLOGY HOMOTOPY AND APPLICATIONS, 2019, 卷号: 21, 期号: 2, 页码: 363-375
Authors:  Zhu, Zhongjian;  Li, Pengcheng;  Pan, Jianzhong
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Chang-complex  smash product  loop space  decomposition  homotopy group  
ENERGY STABLE SECOND ORDER LINEAR SCHEMES FOR THE ALLEN-CAHN PHASE-FIELD EQUATION 期刊论文
COMMUNICATIONS IN MATHEMATICAL SCIENCES, 2019, 卷号: 17, 期号: 3, 页码: 609-635
Authors:  Wang, Lin;  Yu, Haijun
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Allen-Cahn equation  energy stable  stabilized semi-implicit scheme  second order scheme  error estimate  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:8/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:2/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
ON HARNACK INEQUALITIES FOR WITTEN LAPLACIAN ON RIEMANNIAN MANIFOLDS WITH SUPER RICCI FLOWS 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2018, 卷号: 22, 期号: 3, 页码: 577-598
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:4/0  |  Submit date:2018/09/08
Harnack inequality  super Perelman Ricci flows  Witten Laplacian